# SDR AALA20100702DFW01

- Difficulty date: July 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 63,919 hours, 34,242 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AUXILIARY POWER UNIT FAILED AND LEFT ENGINE GENERATOR ON PLACARD.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE GENERATOR AND CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
